# SDR DALA12005103124

- Difficulty date: August 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 31,818 hours, 16,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SLOPING WALL PANEL 161CF HAS MULTIPLE DAMAGE.  RECEIVED NEW SLOPING PANEL IAW 3D25-40532.  DAMAGE L=2.0 INCHES W=1.0 INCH D=0.025 INCH.
